# SDR UIEA2011090900491

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 53,312 hours, 8,523 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOADING OPERATIONS, THE LOWER LOBE - FWD CARGO DOOR EXTERNAL SKIN - BS670 LWR AFT CORNER AREA WAS DAMAGED BY LOADER INTERFERING WHILE CLOSING THE DOOR, THE DAMAGED CORNER MEASUREMENTS FIG 1 (SHEET 3 OF 3).  THE DAMAGE EXCEEDS THE SRM 52-30-01, FIG 101 ALLOWABLE LIMITS.  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS IAW SRM 51-10-01, PARA A SCHEDULE DVI REPEAT INSPECTIONS IAW PART 2 AT EVERY 1 FC (FLIGHT CYCLE); INSPECTION AND REPAIR IAW PART 3 PRIOR TO THE ACCUMULATION OF 3 FC (FLIGHT CYCLES) AFTER PART 1 AND PERMANENT REPAIR IAW PART 4 PRIOR TO THE ACCUMULATION OF 10 FC (FLIGHT CYCLES) AFTER PART 1 HAS BEEN ACCOMPLISHED IAW SRM 52-30-01, FIG 201, REPAIR 2.)
